# SDR CALA2009080400421

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 46,170 hours, 10,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXTERIOR EMERGENCY LIGHT INOPERATIVE AT LEFT AFT DOOR.  REMOVED AND REPLACED EXTERIOR EMERGENCY LIGHT AT LT AFT DOOR, OPS CHECKS GOOD.
